Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 29, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 10, 2011, 1:43 PM CDT. It took effect at Apr 11, 2011, 10:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 1:43 PM CDT (18:43 UTC)
- In effect from
- Apr 11, 2011, 10:00 PM CDT
- Expired
- Apr 10, 2011, 4:34 PM CDT
- In force
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
156 WHUS74 KBRO 101843 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 143 PM CDT SUN APR 10 2011 ...STRONG WINDS TO CONTINUE THIS EVENING ALL COASTAL AREAS... .THE STRONG WINDS ARE FORECAST TO PERSIST INTO THE EVENING OVER THE LAGUNA MADRE AND SPREAD OFFSHORE TONIGHT. NOT UNTIL A COLD FRONT APPROACHES LATE MONDAY MORNING WILL THE WINDS LOWER ACROSS THE GULF OF MEXICO. SEAS TO BUILD OVERNIGHT AS THE WINDS BECOME MORE PERSISTENT AT STRONGER LEVELS. GMZ150-155-170-175-110300- /O.NEW.KBRO.SC.Y.0029.110412T0300Z-110412T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 143 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM MONDAY TO 10 AM CDT TUESDAY. * WINDS AND WAVES: SOUTHEAST WINDS TO INCREASE 20 TO 25 KNOTS TONIGHT. SEAS TO BUILD 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-110300- /O.CON.KBRO.SI.Y.0029.000000T0000Z-110411T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 143 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: FROM THE SOUTH 20 TO 25 KNOTS THE REMAINDER OF THE AFTERNOON. DIMINISHING TO 20 KNOTS WITH HIGHER GUSTS BY 8 PM...CONTINUING THROUGH MIDNIGHT. * WAVES AND CHOP: LOCALLY ROUGH THROUGH AT LEAST 8 PM. WAVES 2 FEET IN THE CENTER CHANNEL AND PERHAPS BRIEFLY REACHING 3 FEET AT TIMES. BAY WATERS BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
247 WHUS74 KBRO 102134 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 434 PM CDT SUN APR 10 2011 ...STRONG WINDS TO CONTINUE THIS EVENING ALL COASTAL AREAS... .THE STRONG WINDS ARE FORECAST TO PERSIST INTO THE EVENING OVER THE LAGUNA MADRE. GMZ150-155-170-175-102245- /O.CAN.KBRO.SC.Y.0029.110412T0300Z-110412T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 434 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE FORECAST TO BE BELOW SMALL CRAFT ADVISORY CRITERIA MONDAY NIGHT THROUGH TUESDAY MORNING. $$ GMZ130-132-135-110600- /O.CON.KBRO.SI.Y.0029.000000T0000Z-110411T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 434 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: FROM THE SOUTH 20 TO 25 KNOTS THE REMAINDER OF THE AFTERNOON. DIMINISHING TO 20 KNOTS WITH HIGHER GUSTS BY 8 PM... CONTINUING THROUGH MIDNIGHT. * WAVES AND CHOP: LOCALLY ROUGH THROUGH AT LEAST 8 PM. WAVES 2 FEET IN THE CENTER CHANNEL AND PERHAPS BRIEFLY REACHING 3 FEET AT TIMES. BAY WATERS BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 1:36 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 10, 1:36 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
136 PM CDT SUN APR 10 2011
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HAVE KEPT THE
PREVIOUS FORECAST PRETTY MUCH IN TACT EVEN WITH THE MODEL GUIDANCE
BACKING OFF ON MONDAY/S WINDS AND DEW POINT FALLS. WARM AND SULTRY
IN ADVANCE OF THE COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE
CWA MONDAY MORNING. WINDS AND SOME DEVELOPMENT OF STRATUS TO KEEP
TEMPERATURES WELL ABOVE NORMAL. TIMING OF THE FRONT AND DRIER AIR
INTRUSION WILL BE CRITICAL FOR FIRE WEATHER HAZARDS. HAVE OPTED TO
UPGRADE THE FIRE WEATHER WATCH FOR THE AREAS WEST OF HIGHWAY 281
TO A RED FLAG WARNING AND UP THE TIME TO 10 AM. DRIEST AIR AND
PEAK WINDS NOT EXPECTED IN HIDALGO COUNTY UNTIL BETWEEN NOON AND 2
PM BUT DID NOT WANT TO ADD ANY CONFUSION ON THE HEADLINES. ALSO
INTRODUCED A FIRE WEATHER WATCH FOR THE COASTAL COUNTIES WITH WEST
PORTIONS OF THE COUNTIES LIKELY TO SEE APPROACHING CRITICAL
CONDITIONS FOR AT LEAST A FEW HOURS. FIRES TODAY ALONG HIGHWAY 77
NEAR HIGHWAY 100 ALSO RAISE CONCERNS FOR MONDAY. ANY MORNING
CLOUDS SHOULD RAPIDLY DISSIPATE AS THE LOWER DEWPOINTS INVADE THE
AREA DESPITE WHAT THE MODELS INDICATE. TEMPERATURES ALSO WARMER
THEN GUIDANCE AS THE DRY AIR HEATS UP WITH ADDED DOWNSLOPING
COMPRESSION. DID LOWER MONDAY NIGHT TUESDAY MORNING TEMPERATURES A
FEW DEGREES WITH THE DRY AIR IN PLACE AND LIMITED RELATIVE
HUMIDITY RECOVERY.
.LONG TERM /TUESDAY THROUGH SUNDAY/...BY TUESDAY THE FRONT SHOULD
BE THROUGH THE AREA. HIGH PRESSURE AT THE SURFACE WILL BE SINKING
SOUTH OVER MUCH OF EAST TEXAS...PLACING DEEP SOUTH TEXAS UNDER
WEAK EASTERLY FLOW. IN THE MEANTIME...WEAK UPPER LEVEL RIDGING
WILL BE BUILDING OVER THE AREA AS THE UPPER TROUGH CONTINUES TO
PUSH EAST OVER THE EASTERN STATES. TEMPERATURES WILL BE SLIGHTLY
COOLER ON TUESDAY BEHIND THE COLD FRONT...REMAINING IN THE MID AND
UPPER 80S FOR MOST LOCATIONS FOR HIGHS.
MOVING INTO WEDNESDAY...THE HIGH WILL CONTINUE TO SHIFT TO THE EAST
AS A WEAK DISTURBANCE BEGINS TO DEVELOP OVER THE LOWER PLAINS. THIS
WILL ALLOW FOR SOUTHEASTERLY LOW LEVEL FLOW TO RETURN TO DEEP SOUTH
TEXAS. THIS WILL PERSIST THROUGH THE REMAINDER OF THE WORK
WEEK...ALLOWING FOR ABOVE NORMAL TEMPERATURES TO RETURN AS WELL AS
SOME MOISTURE.
ON FRIDAY...A WEAK COLD FRONT WILL APPROACH THE FORECAST AREA. FOR
THE MOST PART...THIS FRONT APPEARS TO BE DRY. HOWEVER...HAVE
CONTINUED SOME MENTION OF VERY SMALL POPS FOR LIGHT RAIN FOR NOW.
OTHERWISE...THE FRONT IS EXPECTED TO RATHER WEAK...AND IS NOT
EXPECTED TO BRING MUCH EFFECTS TO DEEP SOUTH TEXAS.
&&
.MARINE...TONIGHT THROUGH MONDAY NIGHT...WINDS HAVE BEEN BEHAVING
AS EXPECTED THIS AFTERNOON WITH SCA OVER THE BAY AND SCEC ACROSS
THE OFFSHORE WATERS. BELIEVE THIS WILL REVERSE TONIGHT. GRADIENT
TO REMAIN TIGHT OVERNIGHT PUSHING WINDS AND SEAS OFFSHORE THAT
EXTRA NOTCH. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
OFFSHORE WATERS FROM 10 PM TONIGHT THROUGH 10 AM MONDAY. GRADIENT
TO WEAKEN MONDAY MORNING AS FRONT APPROACHES THE COASTAL WATERS.
PASSAGE IS LIKELY IN THE AFTERNOON WITH NORTH WINDS BECOMING
MODERATE. SEAS TO MIX WITH THE SOUTH SWELL THEN SLOWLY LOWER INTO
THE EVENING. A FEW SHOWERS OR EVEN AN ISOLATED THUNDERSTORM IS
POSSIBLE MONDAY AFTERNOON.
TUESDAY THROUGH SUNDAY...LIGHT TO MODERATE EAST TO SOUTHEAST LOW
LEVEL FLOW WILL PERSIST THROUGH THE LONG TERM PORTION OF THE
FORECAST OVER THE LOWER TEXAS COASTAL WATERS. AS SUCH...SEAS WILL
REMAIN MODERATE THROUGH THIS TIME PERIOD AS WELL. THIS WILL RESULT
AS HIGH PRESSURE WILL SIT TO THE NORTH AND EAST OF THE AREA OVER THE
NORTHEASTERN GULF OF MEXICO AND SOUTHEASTERN STATES. THESE
CONDITIONS WILL PERSIST THROUGH THURSDAY BEFORE ANOTHER WEAK COLD
FRONT APPROACHES ON FRIDAY. OTHERWISE...CONDITIONS SHOULD REMAIN
BELOW SCA CRITERIA...HOWEVER WILL NOT RULE OUT THE NEED FOR PERIODS
OF SCEC DUE TO WINDS.
&&
.FIRE WEATHER...ONCE AGAIN UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THE WESTERN TWO THIRDS AND ADDED THE EASTERN
COUNTIES INTO A FIRE WEATHER WATCH. MAIN LIMITING FACTOR WILL BE
WINDS AND DURATION OF THE STRONGEST WINDS. IF SKIES CLEAR AS THE
FRONT PASSES ADDED MIXING OF THE BOUNDARY LAYER SHOULD PUSH
SUSTAINED WINDS TO 20 MPH WITH SOME GUSTS UP TO 30 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 75 88 67 81 / 10 20 10 10
BROWNSVILLE 75 89 63 83 / 10 20 10 10
HARLINGEN 75 92 60 87 / 10 20 10 10
MCALLEN 75 93 59 89 / 10 20 0 10
RIO GRANDE CITY 75 94 59 90 / 10 10 0 10
SOUTH PADRE ISLAND 75 80 69 82 / 10 20 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 6 PM CDT MONDAY FOR TXZ248>250-
252-253.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR TXZ251-254>257.
WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ251-254>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM CDT MONDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 AM CDT TUESDAY FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/67Hazardous weather outlook, Apr 10, 5:08 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 508 AM CDT SUN APR 10 2011 TXZ248>250-252-253-102130- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DEEP SOUTH TEXAS BRUSH COUNTRY. .DAY ONE...TODAY AND TONIGHT. HEAT: TEMPERATURES REACHING 100 COMBINED WITH HUMIDITY BETWEEN 30 AND 40 PERCENT WILL MAKE IT FEEL LIKE 105 TO 107. THIS HEAT AND HUMIDITY...OCCURRING A FULL THREE MONTHS BEFORE THESE CONDITIONS TYPICALLY OCCUR...MAY PRODUCE SIGNIFICANT IMPACTS ON PEOPLE AND PETS. IF OUTSIDE...BE SURE TO DRINK PLENTY OF WATER...BEFORE YOU GET THIRSTY. WEAR LIGHT WEIGHT...LOOSE FITTING CLOTHING. WEAR A HAT TO PROTECT FROM THE SUN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL BRING VERY DRY BUT STILL HOT AIR...ALONG WITH BRIEFLY STRONG NORTHERLY WINDS. THE THREAT FOR RAPID WILDFIRE GROWTH IS GREAT...AND A FIRE WEATHER WATCH IS IN EFFECT. BURN BANS REMAIN IN HIDALGO AND STARR COUNTY. TUESDAY THROUGH SATURDAY: FAIR HOT CONDITIONS WITH GRADUALLY INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR RAPID WILDFIRE GROWTH WILL CONTINUE AS EXTREME DROUGHT IS MAINTAINED. A WEAK FRONT MAY TRIGGER AN ISOLATED STORM ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-254>257-102130- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. WIND: GUSTY WINDS TO 45 MPH ARE EXPECTED BETWEEN 10 AM AND 6 PM THIS AFTERNOON. RESIDENTS SHOULD MOVE ALL LIGHTWEIGHT ITEMS INDOORS OR FASTEN THEM DOWN OUTSIDE BEFORE 10 AM. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE ALERT FOR CROSS WINDS. HEAT: THE FEELS LIKE TEMPERATURE WILL REACH 100 THIS AFTERNOON ALONG THE HIGHWAY 77 CORRIDOR. STRONG WINDS WILL TAKE THE EDGE FROM THE UNUSUALLY EARLY SEASON SWELTER. CURRENTS: MODERATE RISK FOR RIP AND ALONG SHORE CURRENTS AT SOUTH PADRE ISLAND BEACHES TODAY. POOR TO AVERAGE SWIMMERS SHOULD STAY IN SHALLOW WATER. OTHERS SHOULD SWIM WITH A NON INFLATABLE FLOTATION DEVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: GUSTY NORTH WINDS...FALLING HUMIDITY...AND DRYING SOILS WILL ELEVATE THE RISK FOR RAPID WILDFIRE GROWTH AND ERRATIC WILDFIRE BEHAVIOR THROUGH THE AFTERNOON. TUESDAY THROUGH SATURDAY: FAIR WARM CONDITIONS WITH GRADUALLY INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR RAPID WILDFIRE GROWTH WILL CONTINUE AS SEVERE TO EXTREME DROUGHT IS MAINTAINED FOR MOST AREAS. A WEAK FRONT MAY TRIGGER AN ISOLATED STORM ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-102130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTH WINDS UP TO 30 KNOTS WILL PRODUCE ROUGH BAY WATERS AND 2 FEET OR HIGHER WAVES IN THE CENTER CHANNEL OF THE BAY BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND. WINDS WILL GRADUALLY DIMINISH TONIGHT BUT REMAIN ABOVE 20 KNOTS WITH 1 TO 2 FOOT WAVES IN THE CENTER CHANNEL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL SURGE NORTH WINDS 20 KNOTS AND GUSTY...AND REBUILD WAVES IN THE CENTER CHANNEL BACK TO 2 FEET BY NOON OR SO. WINDS WILL BECOME NORTHEAST AND GRADUALLY DIMINISH DURING THE EVENING. TUESDAY AND TUESDAY NIGHT: LIGHT TO MODERATE WINDS WILL PREVAIL. WEDNESDAY THROUGH FRIDAY: DAYTIME AND EARLY EVENING SOUTHEAST WINDS WILL EDGE CLOSE TO 20 KNOTS WITH HIGHER GUSTS...AND WATERS BECOME CHOPPY. SATURDAY: WINDS WILL BECOME NORTHEAST AND MAY INCREASE TO 20 KNOTS. AN ISOLATED THUNDERSTORM IS POSSIBLE AS THE ATMOSPHERE COOLS SLIGHTLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ150-155-170-175-102130- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. BOATERS SHOULD EXERCISE CAUTION TODAY FOR SOUTH WINDS NEAR 20 KNOTS AND SEAS HOLDING AROUND 6 FEET. WINDS SHOULD INCREASE TO 20 TO 25 KNOTS TONIGHT AND SEAS BUILD GO 7 FEET...WITH ADVISORIES LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL EASE THROUGH THE WATERS...TURNING WINDS NORTHERLY AND REQUIRING BOATERS TO MAINTAIN CAUTION AS SEAS REMAIN NEAR 7 FEET. TUESDAY THROUGH FRIDAY: LIGHT TO MODERATE WINDS AND SLIGHT TO MODERATE SEAS THROUGH WEDNESDAY. GRADUALLY INCREASING SEAS WEDNESDAY NIGHT THROUGH FRIDAY WITH OVERNIGHT SOUTHEAST WIND SURGES ABOVE 15 KNOTS REQUIRING SOME CAUTION FOR SMALL CRAFT OPERATORS. SATURDAY: WINDS MAY SHIFT TO NORTHEAST AND INCREASE TO NEAR 20 KNOTS...WITH SEAS BUILDING TOWARD 6 FEET. AN ISOLATED THUNDERSTORM MAY DEVELOP AS A WEAK FRONT PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 52/BSG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:57 AM CDT | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 14 hr |
| Apr 10, 4:03 AM CDT | Small Craft Advisory for Winds | BRO | 21 hr | |
| Apr 10, 4:28 AM CDT | Fire Weather Watch | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 9 hr |
| Apr 10, 1:56 PM CDT | Fire Weather Watch | BRO | Cameron, Kenedy, Willacy | 16 hr |
| Apr 10, 1:56 PM CDT | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 31 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.